# SDR R61A2019102681154

- Difficulty date: October 8, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031034021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LH SLAT TRACK NO. 5 SKIN CUT OUT FOUND CRACKED. LE SKIN COUT OUT FOR LH SLAT TRACK NO. 5 REPAIRED IAW SRM 57-49-07 REP 06. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
